# SDR ABXA070323

- Difficulty date: September 24, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N976AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47596
- Aircraft time: 59,847 hours, 56,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 3568
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WOULD NOT TEST.  REPLACED EMERGENCY LIGHT POWER SUPPLY IAW DC9 MM 33-53-02-4.
